# SDR REXA2015061300577

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 4,045 hours, 2,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MARKINGS AT ROWS 12DC & 13AB NEED TO BE REATTACHED.  REATTACHED EMER FLOOR STRIPS IAW AMM 25-60-00.
